hrcak mascot   Srce   HID

Glasnik matematički, Vol. 49 No. 2, 2014.


Datum izdavanja: prosinca 2014.

Objavljen na Hrčku: 19. 12. 2014.
Sadržaj Puni tekst
Some irreducible 2-modular codes invariant under the symplectic group S6(2) (str.235-262) engleskipdf 279 KB
Lucy Chikamai, Jamshid Moori, Bernardo G. Rodrigues
Izvorni znanstveni članak
 
The graph of equivalence classes of zero-divisors of a poset (str.263-273) engleskipdf 134 KB
Hongxing Liu
Izvorni znanstveni članak
 
On the prime divisors of elements of a D(-1) quadruple (str.275-285) engleskipdf 138 KB
Anitha Srinivasan
Izvorni znanstveni članak
 
Some experiments with Ramanujan-Nagell type Diophantine equations (str.287-302) engleskipdf 164 KB
Maciej Ulas
Izvorni znanstveni članak
 
Diophantine triples and reduced quadruples with the Lucas sequence of recurrence un=Aun-1-un-2 (str.303-312) engleskipdf 124 KB
Nurettin Irmak, László Szalay
Izvorni znanstveni članak
 
On some functional equations related to derivations and bicircular projections in rings (str.313-331) engleskipdf 162 KB
Maja Fošner, Benjamin Marcen, Nejc Širovnik, Joso Vukman
Izvorni znanstveni članak
 
Finite p-groups in which the normal closure of each non-normal cyclic subgroup is nonabelian (str.333-336) engleskipdf 86 KB
Zvonimir Janko
Izvorni znanstveni članak
 
On finite index subgroups of the mapping class group of a nonorientable surface (str.337-350) engleskipdf 174 KB
Błażej Szepietowski
Izvorni znanstveni članak
 
Combinatorial convolution sums derived from divisor functions and Faulhaber sums (str.351-367) engleskipdf 137 KB
Bumkyu Cho, Daeyeoul Kim, Ho Park
Izvorni znanstveni članak
 
On qualitative properties of solutions of quasilinear elliptic equations with strong dependence on the gradient (str.369-375) engleskipdf 116 KB
Jadranka Kraljević
Izvorni znanstveni članak
 
On translation invariant multiresolution analysis (str.377-394) engleskipdf 186 KB
Angel San Antolín
Izvorni znanstveni članak
 
Integrable solutions of a nonlinear integral equation related to some epidemic models (str.395-406) engleskipdf 141 KB
Azzeddine Bellour, Mahmoud Bousselsal, Mohamed-Aziz Taoudi
Izvorni znanstveni članak
 
The metric approximation property in non-archimedean normed spaces (str.407-419) engleskipdf 158 KB
Cristina Perez-Garcia, Wilhelmus H. Schikhof
Izvorni znanstveni članak
 
Uniqueness of hyperspaces of indecomposable arc continua (str.421-432) engleskipdf 162 KB
Rodrigo Hernández-Gutiérrez, Alejandro Illanes, Verónica Martínez-de-la-Vega
Izvorni znanstveni članak
 
Discrete reflexivity in GO spaces (str.433-446) engleskipdf 164 KB
Vladimir V. Tkachuk, Richard G. Wilson
Izvorni znanstveni članak
 
Complete convergence and complete moment convergence for arrays of rowwise END random variables (str.447-466) engleskipdf 158 KB
Yongfeng Wu, Manuel Ordóñez Cabrera, Andrei Volodin
Izvorni znanstveni članak
 
Posjeta: 4.072 *